Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brown/red discharge while on pills?

Hi , my wife took 2 pills of postinor 2 8days ago and she s on her 6th day of cycle that day and I had unprotected sex with her , yesterday , day 14 of her cycle she started to spotting , brown , red in color . Is this means she s pregnant or is the morning after pills effect
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Spotting is likely due to the effects of postinor 2. Take a home pregnancy test if she does not get her period as expected. However, mild irregularity in cycle is to be expected due to the effect of Postinor.

Hope this answers your question
Please address additional questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes brown/red discharge while on pills?

Hello, Spotting is likely due to the effects of postinor 2. Take a home pregnancy test if she does not get her period as expected. However, mild irregularity in cycle is to be expected due to the effect of Postinor. Hope this answers your question Please address additional questions here Regards Dr.Lekshmi Rita Venugopal